Ask an expert
Question

16 Oct 2009

The Pill / my period
Dear Doc,

I am on The Pill (Yasmin) but for the past 5 months I will get my period easily 2 times a month..

Do you have any idea why this is?? Its not like I ever skip the pill or anything!

Looking forward to hearing from you.

Thanks,
Karien
Answer 323 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It sounds like breakthrough bleeding. You may have to use a stronger Pill.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19320 votes
Vote